Join the 'Activella' group to help and get support from people like you.
We found 14 questions associated with the 'Activella' topic.
Posted 26 May 2016 by Bonsig1 • 0 answers
I am on Generic Activella for 2 1/2 weeks.
Posted 4 Jan 2015 by Rkbj2797 • 1 answer
... sleeping well worse than with the night sweats
Posted 29 Dec 2013 by tennis junky • 1 answer
... 5-. 1)? iwas taking this every day but began bleeding. I checked with Dr, she recommended every other day, but then have trouble sleeping and more hot flushes on nights I do not take the dosage. I have not had a regular period in over 10 years.
Posted 31 Jul 2010 by sew325 • 1 answer
Can anyone please clarify the the primary difference in PremPro 0.3mg/1.5mg vs. Activella 0.5mg/0.1mg? I was on the low dose PremPro for many years and stopped for one year when my OB-GYN retired. Had night sweats, trouble sleeping, skin lost all elasticity and my hair began to thin noticably. Went ...
What time of the day do you think is best to take Activella (Estradiol/noreth ac) or does it matter?
Posted 13 Jan 2012 by cmgjpg • 1 answer
I am post-op 2 weeks today. Had ovaries, uterus and part of the cervix removed because of endometriosis. I am very nervous about starting HRT. Need any advice!! Thanks!!!
Posted 29 May 2011 by Bucket • 1 answer
I need to adjust my dosage of Mimvey (generic for activella) should i cut pill in half or take one every other day?
Posted 3 Feb 2011 by bhallbike • 1 answer
I had been on Activella for about 8 months. This month, with new prescription coverage, they sent me the generic from Breckenridge Pharmaceutical - Estradiol/Norethindrone Acetate Tablets. I have had a couple hot flashes, nothing big at all, but I'm a bit anxious, cranky and weepy. Does anyone ...
Posted 22 Feb 2010 by happy2day • 1 answer
Posted 17 Feb 2010 by D.K. • 4 answers
My doctor herself took the 0.5/1.0 dose of Activellad which is helping with sleep and night sweats. However, I bleed a lot and have gained 6 pounds in 2 months. Has anyone had any similiar experiences? The websight claims weight gain is not a side effect. Am I on the wrong medicine?? It's nice ...
Posted 11 Nov 2009 by vee913 • 1 answer
Posted 12 Oct 2009 by starlitecsue • 1 answer
i need to take both for hot flashes dr. recommened very affraid to take both
Posted 2 Sep 2009 by sandy12011 • 1 answer